Linear filtering of cylindrical random processes in normed spaces
Doklady Akademii Nauk, Tome 291 (1986) no. 5, pp. 1060-1063
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_5_a8,
author = {A. I. Ponomarenko},
title = {Linear filtering of cylindrical random processes in normed spaces},
journal = {Doklady Akademii Nauk},
pages = {1060--1063},
year = {1986},
volume = {291},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_5_a8/}
}
A. I. Ponomarenko. Linear filtering of cylindrical random processes in normed spaces. Doklady Akademii Nauk, Tome 291 (1986) no. 5, pp. 1060-1063. http://geodesic.mathdoc.fr/item/DAN_1986_291_5_a8/